# SDR DALA2025022401423

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 62,339 hours, 27,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5653 DURING SERVICE CHECK FOUND DOOR 2R EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED PICO FUSE AT 2R DOOR B757 WDM 33-51. OPS CHK NML (8578955)
